# SDR AALA20001762

- Difficulty date: October 23, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM OF STRINGER 30 AT STATION 1013.  REMOVED PREVIOUS STRINGER SECTION AND INSTALLED NEW SECTION, 11 INCHES, PER SRM 53-10-3.  (M)
